# SDR BKE2008F00001

- Difficulty date: March 17, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N752CS
- Make and model: Raythn HAWKER800
- Aircraft serial: 258323
- Engine: Garrtt TFE731*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: P107179
- Condition: Malfunctioned
- Location: Left
- Part time: 4,047 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

ON SATURDAY, MARCH 15, 2008, AT FL 39,000 FT, THE PILOT NOTICED SMOKE COMING INTO CABIN.  THE PILOT DECLARED AN EMERGENCY AND STARTED DESCENT.  DURING DESCENT PILOT NOTICED THAT THE LT ENGINE`S FUEL COMPUTER ANNUNCIATOR LIGHT CAME "ON", THE POWER LEVER WAS RETARDED TO MAINTAIN PROPER EGT ON THAT LT ENGINE.  COPILOT NOTICED THE LT ENGINE`S OIL PRESSURE ANNUNCIATOR LIGHT CAME ON AND THEN NOTICED THE LT ENGINE`S OIL PRESSURE DROPPING VERY QUICKLY; AT THIS POINT THE PILOT PROCEEDED TO SHUTDOWN THAT LT ENGINE.  SHORTLY AFTER ENGINE SHUTDOWN THE LT ENGINE SMOKE CEASED AND THE CABIN CLEARED.  THE PILOTS COMPLETED EMERGENCY PROCEDURES AND KEPT DESCENDING AND GETTING VECTORED TO AIRPORT WHERE THE AC FINALLY LANDED WITHOUT ANY INCIDENT.  AFTER LANDING THE AC WAS TAXIED OFF THE RUNWAY AND SHUTDOWN ON THE TAXIWAY AS A PRECAUTION AND PASSENGERS WERE EVACUATED.  (K)
